Advertisement

Inventiones mathematicae

, Volume 78, Issue 2, pp 299–327 | Cite as

Equations diophantiennes exponentielles

  • Michel Laurent
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Chabauty, C.: Sur les équations diophantiennes liées aux unités d'un corps de nombres algébriques fini. Annali di Math.17, 127–168 (1938)Google Scholar
  2. 2.
    Evertse, J.H.: On sums ofS-units and linear recurrences. Compositio Math. (à paraître)Google Scholar
  3. 3.
    Lang, S.: Fundamentals of diophantine geometry. Berlin-Heidelberg-New York: Springer 1983Google Scholar
  4. 4.
    Liardet, P.: Sur une conjecture de S. Lang. Astérisque, no 24–25. Soc. Math. Fr 187–209 (1975)Google Scholar
  5. 5.
    Mann, H.B.: On linear relations between roots of unity. Mathematika, London12, 107–117 (1965)Google Scholar
  6. 6.
    Ono, T.: Arithmetic of algebraic tori. Annals of Math.74, 101–139 (1961)Google Scholar
  7. 7.
    Samuel, P.: A propos du théorème des unités. Bull. Sci. Math.90, 89–96 (1966)Google Scholar
  8. 8.
    Schlickewei, H.P.: Thep-adic Thue-Siegel-Roth-Schmidt theorem. Archiv der Math.29, 267–270 (1977)Google Scholar
  9. 9.
    Schlickewei, H.P.: On norm-form equations. J. of Number Theory9, 370–380 (1977)Google Scholar
  10. 10.
    Schlickewei, H.P., Van der Poorten, A.J.: The growth conditions for recurrences sequences, Report 82.0041, Macquarie University, N.S.W. Australia 1982Google Scholar
  11. 11.
    Schmidt, W.: Diophantine approximation. Lecture Notes in Mathematics vol. 785. Berlin-Heidelberg-New York: Springer 1980Google Scholar
  12. 12.
    Waldschmidt, M.: Nombres transcendants. Lecture Notes in Mathematics vol. 402. Berlin-Heidelberg-New York: Springer 1974Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Michel Laurent
    • 1
  1. 1.Institut Henri PoincaréParis VeFrance

Personalised recommendations